MathSciNet Relay Station
MathSciNet bibliographic data
MR1415329 13A15 (13F30)
Kang, Byung Gyun; Oh, Dong Yeol Lifting up an infinite chain of prime ideals to a valuation ring. Proc. Amer. Math. Soc. 126 (1998), no. 3, 645–646.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement